MathSciNet Relay Station
MathSciNet bibliographic data
MR1671703 46E10 (47B38)
Aguayo-Garrido, José Weakly compact operators and the Dunford-Pettis property on uniform spaces. Ann. Math. Blaise Pascal 5 (1998), no. 2, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement